# SDR UIEA2018121902885

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,498 hours, 16,863 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2
- Part serial: 704436
- Condition: Vibration
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: E, J
- Precautionary procedure: O, O

## Discrepancy

ENGINE CHANGE REQUIRED DUE TO HIGH VIBRATION ( REMOVED AND REPLACED LH ENGINE I.A.W AMM 71-00-00 OPS CHECK NORMAL, NO LEAKS NOTED  )
